# SDR UIEA2023070600720

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 93,382 hours, 15,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65B09637U1
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER FILL CONNECTION AREA DOUBLER CORROSION AT STA 980 S45R - S46R( 1) REMOVE DAMAGE PARTS IAW SRM 51-40-02-0G-0 REV 97. 2) INSTALL NEW PARTS SRM 51-40-02-0G-0 REV 97, DWG 142U3780 SHEET 12 REV F, DWG 140U0999 SHEET 30 REV -, DWG 142U0130 SHEET 1 REV A AND DWG 417U2400 SHEET 2 REV -. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
